# SDR AALA201804189021

- Difficulty date: April 17, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N980UY
- Make and model: Airbus A321-231
- Aircraft serial: 5795
- Aircraft time: 15,878 hours, 6,067 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT RECEIVED A MESSAGE TO CHECK PRESSURE ON THE L1 DOOR.  SERVICED THE DOOR BOTTLE, INDICATION SHOWS NORMAL ON CIDS AND MCDU IAW AMM.52-10-00.
